Asymptotically anti-de Sitter wormholes

DOI: 
10.1103/PhysRevD.53.3162
Publication date: 
15/03/1996
Main author: 
Barcelo, C
IAA authors: 
Barcelo, C
Authors: 
Barcelo, C; Garay, LJ; GonzalezDiaz, PF; Marugan, GAM
Journal: 
PHYSICAL REVIEW D
Refereed: 
Yes
Publication type: 
Article
Volume: 
53
Pages: 
3162-3171
Number: 
Abstract: 
Starting with a procedure for dealing with general asymptotic behavior, we construct a quantum theory for asymptotically anti-de Sitter wormholes. We follow both the path integral formalism and the algebraic quantization program proposed by Ashtekar. By adding suitable surface terms, the Euclidean action of the asymptoically anti-de Sitter wormholes can be seen to be finite and gauge invariant. This action determines an appropriate variational problem for wormholes. We also obtain the wormhole wave functions of the gravitational model and show that all the physical states of the quantum theory are superpositions of wormhole states.
Database: 
WOK
ADS
URL: 
https://ui.adsabs.harvard.edu/#abs/1996PhRvD..53.3162B/abstract
ADS Bibcode: 
1996PhRvD..53.3162B
Keywords: